For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Advertise
 

Propecia Reviews

If you've used Propecia, please help others by sharing your experience with side effects. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Pain in testicles
Date: 12/16/2011
I am 28 year old guy. I have a very healthy life style and normal libido. I have been using finpecia for around 45 days. My experience so far .. my hair loss has reduced. texture has improved and i think they have become a little thick also. Also to my surprise my sex drive has increased after 1 week of usage. but i am having some pain generally in the morning in my testicles. I am not married and i am seriously worried about my sex life. Pls tell me is it abnormal that i have pain, will it remain for long .. and what if i stop this pill. Will my sex drive reduce drastically?
Amit

AskDocWeb: Because this drug effects men differently there is no way to know how long the pain will last or if Propecia will reduce sex drive. However, pain in the testicles needs to be evaluated by your doctor. Like all effective products for hair loss, if you stop using it you lose the benefits.


Major hearing loss
Date: 12/20/2011
Hello, I'd been taking Propecia for about 9-years and then later switched to the generic brand Finpecia. I noticed hearing loss that I couldn't put a tab on until I tried stopping the Finpecia usage, just as a hunch. I experimented two different times by stopping my usage for three months and then started it up again to make sure the results were clear. Guess what? Taking this med, especially the generic version, contributes to major hearing loss even though the Medical Reference Journal has no such facts to substantiate these claims.

I had my doctor look it up when I visited him, as he takes Propecia and is starting to develop hearing loss as well now. I will tell you that 10-years ago I could hear a mouse fart. Now I have a 35-40% hearing loss and I'm only 42-years old. By the way, after I concluded taking this drug my hearing is getting better, although, not 100% better.
Bruce


Planning hair transplant
Date: 12/24/2011
From last 3 months I have been on finepecia, my hair loss decreases, but from the starting of 4th months I am experiencing more hairloss 20-30 hairs, when I comb ....is this initial hairloss, I am very much confused, what should I do? I planned to transplant my hair, I will continue finpecia?? I am also taking biotin tablets.
Rokr

AskDocWeb: That does not sound like initial hair loss since your hair loss started increasing in the 4th month. Typically if someone has "initial hair loss," that usually starts in the first month. You may benefit from consulting with your hair transplant specialist to develop a treatment plan. That would give you a plan of action so that you would know what to both before and after the transplant. Have you chosen your transplant specialist?


Finpecia
Date: 12/30/2011
I have spoken with many transpalnt doctors, they recommend to take finpecia, I will continue finpecia, or I should stop?
Rokr

AskDocWeb: Usually you get the best possible results when you follow your doctor's directions. However, if you are dissatisfied with the results then you may want to start over by consulting with a dermatologist.


Tiny hairs
Date: 1/27/2012
Hi, I'm 22 and have deep receding hairlines at the temples. However there are many small hairs growing in this area. So my question is, if I take mediation such as Propecia or Procerin, will this help these small hairs to grow, and so help me reclaim about 2cm of my hairline at the temples? Or are these tiny hairs doomed to baldness?
Jack

AskDocWeb: It appears that as hair loss progresses, the diameter of hair shafts have a tendency to diminish in size. If Propecia works for you, which is not certain, those hair shafts would gradually increase in size over a period of several months. Do you know the cause of your hair loss?


Does Propecia affect the woman's sexual desire?
Date: 1/30/2012
My doctor advised me to start using propecia tablets 3 times a day with meals, besides a mesotherapy session every one month. My question is that does propecia affect the woman's sexual desire and may I expect any other side effects!! Appreciate your soonest feedback.
Sally

AskDocWeb: There is one particular side effect that is of very serious concern, especially for pregnant women. Propecia affects the development of male sexual organs and can cause birth defects. If a pregnant woman comes in contact with the drug she runs the risk of inflicting birth defects in her unborn child. This is because Finasteride acts to inhibit certain enzymes necessary for the normal development of male genitalia.

Another concern is that this drug can be absorbed through the skin. Anybody who uses Propecia must be careful to dispose of the drug foil or packaging and not leave any residue lying around. If you are pregnant or of child bearing age, experts advise against taking Propecia.

The clinical trials for Propecia did not reveal any sexual side effects for women but did show this drug to be ineffective for treating hair loss in women. The manufacturer (Merck) suggests that women do not even handle Propecia tablets.


Shedding
Date: 2/3/2012
I'm 20 years old and was taking propecia for about 9 months consistently after I noticed hair thinning and it seemed that my hair loss had slowed down significantly. However after 9 months I didn't get a refill for about 3 weeks and my hair started shedding at excessive rates and am now on it again and my hair continues to shed to the point where im getting paranoid. Am I just going through the shedding phase again because of the 3party weeks off or could it be something else causing it? I work out daily if that makes a difference.
Garrett

AskDocWeb: Most likely the shedding was caused by discontinuing the drug. If that is the case, shedding may continue for a few weeks. And yes, there are other possible causes for sudden hair loss; severe stress, physical illness, thyroid disease, other medications, radiation treatments, and major surgery. However, if none of those seem to apply then don't panic. Remember that stress may contribute to the problem. LOL! About all you can do is to give Propecia time to start working again.

Read more feedback.

Report - 80 - 81 - 82 - 83 - Page 84 - 85 - 86 - 87 - 88 - Last page 92


If you find this page useful share it with others. If you have used Propecia, use the form below to add your review of Propecia, feedback or suggestions that may help others. Please note that all addresses are held confidential.

Thanks for stopping by.
AskDocWeb

Your name:
Your email:
Add your product review in the box below:

 

This consumer advocate website is protected by copyright 2007-2012 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Propecia and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Askdocweb, Inc. may be paid a commission on products sold through links to other websites. For more information see FTC Disclaimer. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page